ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Koranyi, Adam and Misra, Gadadhar (2011) A classification of homogeneous operators in the Cowen-Douglas class. In: Advances in Mathematics, 226 (6). pp. 5338-5360.

Koranyi, Adam and Misra, Gadadhar (2009) A Classification of Homogeneous Operators in the Cowen-Douglas Class. In: Integral Equations And Operator Theory, 63 (4). pp. 595-599.

This list was generated on Wed Oct 22 07:43:35 2014 IST.